On the regularity of the solution of the biharmonic variational inequality. (English) Zbl 0252.35031


35J30 Higher-order elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
31B30 Biharmonic and polyharmonic equations and functions in higher dimensions
49R50 Variational methods for eigenvalues of operators (MSC2000)
35J35 Variational methods for higher-order elliptic equations
Full Text: DOI EuDML


[1] AGMON, S.: Lectures on elliptic boundary value problems, Princeton: Van Nostrand 1965. · Zbl 0142.37401
[2] BERS, L., F. JOHN, and M. SCHECHTER: Partial differential equations, New York: Interscience 1964.
[3] FREHSE, J.: Zum Differenzierbarkeitsproblem bei Variationsungleichungen höherer Ordnung. Abh. Math. Sem. Hamburg 36, 140-149 (1971). · Zbl 0219.35029
[4] FREHSE, J.: Beiträge zum Regularitätsproblem bei Variationsungleichungen höherer Ordnung, Habilitationsschrift, Frankfurt a.M. 1970.
[5] LEWY, H. & G. STAMPACCHIA: On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math. 22, 153-188 (1969). · Zbl 0167.11501
[6] LIONS, J. L.: Quelque méthodes de résolution des problémes aux limites non linéaires, Coll. Et. Math., Paris: Dunod, Gauthier-Villars 1969.
[7] MOSER, J.: A new proof of de Giorgi’s theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math. 13, 457-468 (1960). · Zbl 0111.09301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.